Show simple item record

dc.contributor.authorAygün, Cem
dc.contributor.authorYıldırım Altınok, Ayşe
dc.contributor.authorÇakır, Aslı
dc.contributor.authorAğan, Ahmet Faruk
dc.contributor.authorBalaban, Yasemin
dc.date.accessioned10.07.201910:49:13
dc.date.accessioned2019-07-10T19:36:41Z
dc.date.available10.07.201910:49:14
dc.date.available2019-07-10T19:36:41Z
dc.date.issued2016en_US
dc.identifier.citationAygün, C., Yıldırım Altınok, A., Çakır, A., Ağan, A. F. ve Balaban, Y. (2016). Acute temozolomide induced liver injury: Mixed type hepatocellular and cholestatic toxicity. Acta Gastro-Enterologica Belgica, 79(3), 363-365.en_US
dc.identifier.issn0001-5644
dc.identifier.urihttps://hdl.handle.net/20.500.12511/1229
dc.description.abstractTemozolomide (TMZ) is an oral imidazotetrazine methylating agent which is used for the treatment of glioblastoma multiforme (GBM). We report a case of acute hepatotoxicity in a 53-year old male patient after administration of TMZ for GBM. He had fatigue, nausea, anorexia and jaundice. His laboratory analysis showed alanine aminotransferase(ALT): 632 IU/L (normal range 0-40); aspartate aminotransferase(AST): 554 IU/L (normal range 5-34); alkaline phosphatase(ALP): 1143 IU/L (normal range 40- 150); -glutamyl transpeptidase(GGT): 514 IU/L (normal range 9-64 IU/L); total bilirubin: 15.1 mg/dL (normal range 0-1.2); direct bilirubin: 13.2 mg/dL and prothrombin time(PT): 13.5 s, with international normalized ratio (INR): 1.1 (normal range 0.8-1.2). His liver biopsy specimen showed mixed-type (both hepatocellular and cholestatic) hepatic injury, compatible with a diagnosis of drug-induced hepatitis. An objective causality assessment using the Naranjo probability scale suggested that TMZ was the probable cause of the acute hepatitis. His liver function tests gradually normalized in 2 months after discontinuation of the drug. In susceptible individuals, TMZ use may lead to acute mixed type liver toxicity. Complete recovery may be possible if the drug is discontinued before severe liver injury is established.en_US
dc.language.isoengen_US
dc.publisherUniversa Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectDrug-Induced Cholestatic Hepatitisen_US
dc.subjectTemozolomideen_US
dc.subjectDrug-Induceden_US
dc.subjectCholestatic Hepatitisen_US
dc.titleAcute temozolomide induced liver injury: Mixed type hepatocellular and cholestatic toxicityen_US
dc.typearticleen_US
dc.relation.journalActa Gastro-Enterologica Belgicaen_US
dc.departmentİstanbul Medipol Üniversitesi, Tıp Fakültesi, Dahili Tıp Bilimleri Bölümü, İç Hastalıkları Ana Bilim Dalıen_US
dc.departmentİstanbul Medipol Üniversitesi, Tıp Fakültesi, Dahili Tıp Bilimleri Bölümü, Radyasyon Onkolojisi Ana Bilim Dalıen_US
dc.departmentİstanbul Medipol Üniversitesi, Tıp Fakültesi, Cerrahi Tıp Bilimleri Bölümü, Tıbbi Patoloji Ana Bilim Dalıen_US
dc.authorid0000-0003-0128-6947en_US
dc.authorid0000-0002-0901-9192en_US
dc.identifier.volume79en_US
dc.identifier.issue3en_US
dc.identifier.startpage363en_US
dc.identifier.endpage365en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record